Publications [#328895] of Jianfeng Lu

Papers Published

  1. Lu, J; Steinerberger, S, A variation on the Donsker-Varadhan inequality for the principal eigenvalue., Proceedings of the Royal Society of London: Mathematical, Physical and Engineering Sciences, vol. 473 no. 2204 (August, 2017), pp. 20160877
    (last updated on 2018/02/18)

    The purpose of this short paper is to give a variation on the classical Donsker-Varadhan inequality, which bounds the first eigenvalue of a second-order elliptic operator on a bounded domain Ω by the largest mean first exit time of the associated drift-diffusion process via [Formula: see text]Instead of looking at the mean of the first exit time, we study quantiles: let [Formula: see text] be the smallest time t such that the likelihood of exiting within that time is p, then [Formula: see text]Moreover, as [Formula: see text], this lower bound converges to λ1.